Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am very worried about my sister. She is in the hospital where the doctors are treating her for delirium. A few days ago she had an outburst that we couldn't control without the help of the paramedics. My sister is a very relaxed person, but that day she acted like she was possessed. She was very nervous and paranoid. She started to break the plates in the kitchen because she thought that someone had poisoned them. The doctor said that the agitated delirium was caused by the medication she has been taking. I have never heard that insulin has such serious side effects. Could the doctor be right?

Loading...

Hello, the condition that your sister is being treated for is very serious and it is a good thing that you admitted her into the hospital. Agitated delirium can have a fatal outcome if it is not treated. I am sure that the doctor did a thorough exam before he told you what the diagnose was. All though agitated delirium is mostly connected with the drug and alcohol withdrawal, there are many other causes for agitated delirium. Certain types of medicaments, such as insulin in your sister's case, can induce agitated delirium. The symptoms you have described are consistent with this condition. The treatment of delirium considers the treatment of the condition that caused the delirium. In the therapy of agitated delirium medication are used to control the violent behavior of the patient. I am sure that because your sister was quickly diagnosed her recovery will be fast and successful.
Reply

Loading...